View : 19 Download: 0

Stable and accurate integral equation methods for scattering problems with multiple material interfaces in two dimensions

Title
Stable and accurate integral equation methods for scattering problems with multiple material interfaces in two dimensions
Authors
Greengard L.Lee J.-Y.
Ewha Authors
이준엽
SCOPUS Author ID
이준엽scopus
Issue Date
2012
Journal Title
Journal of Computational Physics
ISSN
0021-9991JCR Link
Citation
vol. 231, no. 6, pp. 2389 - 2395
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
[No abstract available]
DOI
10.1016/j.jcp.2011.11.034
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE